# SDR EVA200201

- Difficulty date: March 1, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N601EV
- Make and model: Boeing 7673T7
- Aircraft serial: 25076
- Aircraft time: 40,933 hours, 6,608 cycles
- Engine: Ge CF680C2B6
- Engine time: 37,926 hours, 8,000 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CF680C2B6
- Part serial: 702526
- Condition: Damaged
- Location: L Engine
- Part time: 37,926 hours, 8,000 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, J
- Precautionary procedure: A, E

## Discrepancy

1. During initial climb, Captain notice the L Engine N1 vibration indicationin on the EICAS is up to 3.3 and N2 up to 5.0. All the rest parameters are normal.2. After 2 hours in cruise, "L ENG OIL FILTER" message appeared in the EICAS. Pilto followed the QRH performed all the necessary action with no help. In-flight shut down the enine and aircraft diverted to BNE.3. On ground,maintenace check the Fan inlet area normal but found large oil in the tail pipe area and metal chips in the MCD. Removed all the oil filters and found B sump filter had many metal chips. Oil quantity drop to 12 QTS.4. Per MM replaced the L Engine and ground test normal. Aircraft return to service.5. Preliminary inspection report h
